# SDR ASAA11510624

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 13,348 hours, 4,304 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Unknown
- Condition: Malfunctioned
- Location: Ignition Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK ATTEMPTED TO START NR 2 ENGINE WITH IGNITION SWITCH IN THE L POS.  HUNG START NO EGT RISE.  COMPLIED WITH ABORTED ENGINE START QRL/QRH PROCEDURE.  ALL CB'S WERE IN.  SWITCHED THE IGNITION SWITCH TO THE R POS AND GOT A NORMAL ENGINE START ON BOTH ENGINES.  COULD NOT DUP.  NR 2 ENG RECENT FAULTS LOGGED NR 74 30972 LAST 3 FLT LEGS.  REF FIM:74 21/801 PERF NR 2 ENG LT  IGN SYS TEST NUMEROUS TIMES OPS NORMAL.  PERCAUT ACCOMP GVI ON DP0101 & CK FOR 115VAC AT PLUG ALL NORMAL.  CK DISCRETES PAGE ON L IGNITER CHANGES WITH START LEVER CHANGE CHECK OK.  PERF NR 2 ENG GND RUN CHECK NORMAL.
